×

zbMATH — the first resource for mathematics

On polyhedral estimates of reachable sets of discrete-time systems with uncertain matrices and integral bounds on additive terms. (English) Zbl 07250748
Sergeyev, Yaroslav D. (ed.) et al., Numerical computations: theory and algorithms. Third international conference, NUMTA 2019, Crotone, Italy, June 15–21, 2019. Revised selected papers. Part II. Cham: Springer (ISBN 978-3-030-40615-8/pbk; 978-3-030-40616-5/ebook). Lecture Notes in Computer Science 11974, 124-138 (2020).
Summary: We consider discrete-time systems of bilinear type for the case when interval bounds on the coefficients of the system are imposed, additive input terms are restricted by integral non-quadratic constraints, and initial states belong to given sets, which are assumed to be parallelepipeds. An approach for estimating the reachable sets is presented. It is based on considering reachable sets in the “extended” space and constructing external and internal estimates of them in the form of polytopes of some special shape. The specific cross-sections of these polytopes provide the parallelepiped-valued or parallelotope-valued estimates of the reachable sets in the “initial” space. Evolution of the estimates in the “extended” space is determined by recurrence relations. All the estimates can be calculated by explicit formulas. The main attention is paid to internal estimates. Illustrative examples are presented.
For the entire collection see [Zbl 1435.65017].
MSC:
65 Numerical analysis
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Baier, R., Donchev, T.: Discrete approximation of impulsive differential inclusions. Numer. Funct. Anal. Optim. 31(6), 653-678 (2010) · Zbl 1205.34012
[2] Baturin, V.A., Goncharova, E.V., Pereira, F.L., Sousa, J.B.: Measure-controlled dynamic systems: polyhedral approximation of their reachable set boundary. Autom. Remote Control 67(3), 350-360 (2006) · Zbl 1126.93314
[3] Chernousko, F.L., Rokityanskii, D.Y.: Ellipsoidal bounds on reachable sets of dynamical systems with matrices subjected to uncertain perturbations. J. Optim. Theory Appl. 104, 1-19 (2000) · Zbl 0968.93011
[4] Dykhta, V.A., Sumsonuk, O.N.: Optimal Impulse Control with Applications. Fizmatlit, Moscow (2000). (Russian)
[5] Filippova, T.F.: Estimates of reachable sets of impulsive control problems with special nonlinearity. In: Todorov, M.D. (ed.) Application of Mathematics in Technical and Natural Sciences - AMiTaNS 2016. AIP Conference Proceedings, vol. 1773, pp. 100004-1-100004-10. Melville, New York (2016). https://doi.org/10.1063/1.4964998
[6] Filippova, T.F., Matviychuk, O.G.: Reachable sets of impulsive control system with cone constraint on the control and their estimates. In: Lirkov, I., Margenov, S., Waśniewski, J. (eds.) LSSC 2011. LNCS, vol. 7116, pp. 123-130. Springer, Heidelberg (2012). https://doi.org/10.1007/978-3-642-29843-1_13 · Zbl 1354.93022
[7] Guseinov, K.G., Ozer, O., Akyar, E., Ushakov, V.N.: The approximation of reachable sets of control systems with integral constraint on controls. Nonlinear Differ. Equ. Appl. 14(1-2), 57-73 (2007) · Zbl 1141.93010
[8] Gusev, M.I.: On convexity of reachable sets of a nonlinear system under integral constraints. IFAC-PapersOnLine 51(32), 207-212 (2018)
[9] Jaulin, L., Kieffer, M., Didrit, O., Walter, É.: Applied Interval Analysis: With Examples in Parameter and State Estimation, Robust Control and Robotics. Springer, London (2001). https://doi.org/10.1007/978-1-4471-0249-6 · Zbl 1023.65037
[10] Kostousova, E.K.: Outer polyhedral estimates for attainability sets of systems with bilinear uncertainty. J. Appl. Math. Mech. 66(4), 547-558 (2002) · Zbl 1054.93008
[11] Kostousova, E.K.: External polyhedral estimates for reachable sets of linear discrete-time systems with integral bounds on controls. Int. J. Pure Appl. Math. 50(2), 187-194 (2009) · Zbl 1165.93007
[12] Kostousova, E.K.: State estimation for linear impulsive differential systems through polyhedral techniques. Discrete Continuous Dyn. Syst. (Issue Suppl.) 466-475 (2009) · Zbl 1184.93011
[13] Kostousova, E.K.: On polyhedral estimates for trajectory tubes of dynamical discrete-time systems with multiplicative uncertainty. Discrete Continuous Dyn. Syst. (Issue Suppl.) 864-873 (2011) · Zbl 1306.93012
[14] Kostousova, E.K.: State estimation for control systems with a multiplicative uncertainty through polyhedral techniques. In: Hömberg, D., Tröltzsch, F. (eds.) CSMO 2011. IFIPAICT, vol. 391, pp. 165-176. Springer, Heidelberg (2013). https://doi.org/10.1007/978-3-642-36062-6_17 · Zbl 1264.93019
[15] Kostousova, E.K.: External polyhedral estimates of reachable sets of linear and bilinear discrete-time systems with integral bounds on additive terms. In: Proceedings of 2018 14th International Conference Stability and Oscillations of Nonlinear Control Systems (Pyatnitskiys Conference), STAB 2018, pp. 1-4. IEEE Xplore Digital Library (2018). https://doi.org/10.1109/STAB.2018.8408370
[16] Kostousova, E.K.: State estimates of bilinear discrete-time systems with integral constraints through polyhedral techniques. IFAC-PapersOnLine 51(32), 245-250 (2018)
[17] Krasovskii, N.N.: Theory of Control of Motion: Linear Systems. Nauka, Moskow (1968). (Russian)
[18] Kurzhanski, A.B., Dar’in, A.N.: Dynamic programming for impulse controls. Annu. Rev. Control 32, 213-227 (2008)
[19] Kurzhanski, A.B., Daryin, A.N.: Dynamic Programming for Impulse Feedback and Fast Controls. LNCIS, vol. 468. Springer, London (2020). https://doi.org/10.1007/978-1-4471-7437-0 · Zbl 1425.93004
[20] Kurzhanski, A.B., Vályi, I.: Ellipsoidal Calculus for Estimation and Control. Birkhäuser, Boston (1997) · Zbl 0865.93001
[21] Kurzhanski, A.B., Varaiya, P.: Dynamics and Control of Trajectory Tubes: Theory and Computation. Birkhäuser, Basel (2014) · Zbl 1336.93004
[22] Mazurenko, S.S.: Partial differential equation for evolution of star-shaped reachability domains of differential inclusions. Set Valued Var. Anal. 24, 333-354 (2016) · Zbl 1338.93065
[23] Pierce, J.G., Schumitzky, A.: Optimal impulsive control of compartment models, I: qualitative aspects. J. Optim. Theory Appl. 18(4), 537-554 (1976) · Zbl 0304.49025
[24] Polyak, B.T., Nazin, S.A., Durieu, C., Walter, E.: Ellipsoidal parameter or state estimation under model uncertainty. Automatica 40(7), 1171-1179 (2004) · Zbl 1056.93063
[25] Sinyakov, V.V.: Method for computing exterior and interior approximations to the reachability sets of bilinear differential systems. Differ. Equ. 51(8), 1097-1111 (2015) · Zbl 1326.93012
[26] Vdovina, O.I., Sesekin, A.N.: Numerical construction of attainability domains for systems with impulse control. In: Proc. Steklov Inst. Math. (Suppl. 1), S246-S255 (2005) · Zbl 1124.93008
[27] Veliov, V. · Zbl 1206.93043
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.